MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number 4524
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this previously capped left ventricular (lv) lead was part of system revision due to infection.No additional adverse patient effects were reported.The previously capped lv lead remains surgically abandoned.

Brand Name
EASYTRAK 3
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19235553
Report Number2124215-2024-27001
Device Sequence Number20851071
Product Code NIK
UDI-Device Identifier00802526353758
UDI-Public00802526353758
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/05/2007
Device Model Number4524
Device Catalogue Number4524
Device Lot Number161632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age87 YR
Patient SexMale